MathSciNet Relay Station
MathSciNet bibliographic data
MR992073 (90c:11009) 11A51 (11Y11)
Bateman, P. T.; Selfridge, J. L.; Wagstaff, S. S., Jr. The new Mersenne conjecture. Amer. Math. Monthly 96 (1989), no. 2, 125–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement